MathSciNet Relay Station
MathSciNet bibliographic data
MR2847463 34G25 (34B10 34B37)
Cardinali, Tiziana; Rubbioni, Paola Impulsive mild solutions for semilinear differential inclusions with nonlocal conditions in Banach spaces. Nonlinear Anal. 75 (2012), no. 2, 871–879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement